MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM-P COLLARED AMISTEM-P COLLARED STD STEM 2; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM-P COLLARED AMISTEM-P COLLARED STD STEM 2; CEMENTLESS HIP STEM
Model Number 01.18.432
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/29/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in reporting pain due to a potted stem and due to signs of an infection.The cause of the potted stem is infection and the pathogen is unknown.About 2 weeks after the primary surgery, the surgeon performed a washout and revised the stem, head, and liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 2 november 2021.Lot 2000071: (b)(4).Expiration date: 2025-may-18.No anomalies found related to the problem.(b)(4).Additional items involved in the event, batch review performed on 02 november 2021 liner: versafitcup dm 01.26.2848mhc double mobility hc liner ø 48/28 (k092265) lot.2103095.Lot 2103095: (b)(4).Expiration date: 2026-apr-13.No anomalies found related to the problem.(b)(4).Ball heads: mectacer 01.29.201 biolox delta ceramic ball head 12/14 ø 28 size s -3.5 (k112115) lot.2101448.Lot 2101448: (b)(4).Expiration date: 2026-may-05.No anomalies found related to the problem.(b)(4).

Brand Name
STEM: AMISTEM-P COLLARED AMISTEM-P COLLARED STD STEM 2
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key12877898
Report Number3005180920-2021-00922
Device Sequence Number14561438
Product Code LZO
UDI-Device Identifier07630040720212
UDI-Public07630040720212
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/18/2025
Device Model Number01.18.432
Device Catalogue Number01.18.432
Device Lot Number2000071
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2021
Initial Report FDA Received Date11/26/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale